Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking penile injection for erection. How to increase libido?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5217 Questions
Am a male 74 looking to increase libido which is now little to none. Testosterone is 474. Several years ago it was 420. Seven years ago it was 600 with free testosterone 1.4 rated a little low. Successfully use penile injection for erection. Source of ED is unknown, but has existed for over 20 years, commencing three months after lower back surgery. Wanted to try Androgel, but urologist won't agree as my testosterone is in normal range.
Posted Wed, 20 Nov 2013 in Men's Health
Answered by Dr. P. T. Patil 31 minutes later
Brief Answer: Reduced libido is due to ageing . Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have problem of Erectile Dysfunction. The causes of erectile dysfunction in your case are most likely to be 1) Ageing -With advanced age serum testosterone level drop down by 1% every year and same is true with sexuality of a individual. 2) Erection is a complex process that involves Central Nervous System.Cardio- vascular system,and and peripheral nerves. A)You have peripheral neuropathy that is one of the contributing factors for addition to low back surgery . B) You have coronary artery disease due to atherosclerosis of circumflex artery The same process involves rest of the arteries in body like Penile artery resulting into diminished blood flow to corpora cavernosa of penis causing ED. Please consult qualified Urologist for clinical evaluation to explore the feasibility of putting Penile Implant so that you can enjoy your sexual life and satisfy your partner. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: Taking penile injection for erection. How to increase libido? 6 minutes later
I had added to my question before submission, but it was lost by this service. I wanted to know if an experiment with taking Androgel might help. Also, I asked if there are supplements or other medcines that improve libido. I have no libido. I also wrote that I can overcome my ED using penile injections. Your answer seems to ignore that.
Answered by Dr. P. T. Patil 38 minutes later
Brief Answer: Androgel may not help to increase Libido. Detailed Answer: Hello Thanks for follow up. Erectile dysfunction itself may cause of low libido. Since your testosterone levels are normal using Androgel may or may not help to improve your libido.However you can have a trial for few weeks .There are no medicines in modern medicine faculty to increase libido but other faculty like Ayurvedic and Homoeopathy claim to have solution to increase libido.and are available on line on internet. Taking penile injection to get erection over a long period may lead to scarring of the spongy tissue and Tunica Albugenia, a covering that envelops erectile tissue so it is advisable and safe to put penile implant rather than taking Penile injections as a routine to get erection. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor